# SDR DALA2023032802370

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 12,112 hours, 1,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 3L EXIT DOOR APPEARS TO BE FROZEN UNABLE TO DISARM SLIDE. CORRECTIVE ACTION: DISARMED DOOR 3L. NO MX ACTION REQ. (9976296)
